overdose, help

Discussion in 'I Have a Question...' started by overdosehelp..., Jun 8, 2008.

Thread Status:
Not open for further replies.
  1. i overdosed on nytol (Diphenhydramine)

    what do i do???


    i feel so dizzy and sick and lightheaded and my eyes hurt and im struggling to keep my balance and i feel so sick
     
  2. Spearmint

    Spearmint Well-Known Member

    "Overdose warning: Taking more than the recommended dose may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms"

    So, uh, I'd get medical help. :dunno:
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I agree with built for sin, also seriously you should see a doctor right away.
     
  4. nagisa

    nagisa Chat & Forum Buddy Staff Alumni

    Call 911 and get yourself to a hospital.
     
  5. Epical Taylz

    Epical Taylz Well-Known Member

    call 911!
     
Thread Status:
Not open for further replies.